# SDR FDEA202306211070

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 114N2106
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SKIN UPPER SURFACE CRACKED IN TWO EACH AREAS AT INBD   END OF #3 SLAT. REPAIRED L/H WING FIXED LEADING EDGE SKIN UPPER SURFACE IS CRACKED IN 2 EACH   LOACTIONS AT INBD END OF #3 SLAT IAW FED EX B757 SRM 57-41-01-0I, 57-41-01-2R REPAIR 1 AND   51-70-07-0G.
